# SDR FDEA200812195234

- Difficulty date: December 19, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: A5461175400300
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TO WING ATTACHMENT FITTING LUG INNER RACE BEARING AT RIB 18 RUSTED.  R & R AFT ATTACH FITTING IAW AMM 54-51-75-4-02 TW - T8312G.
